Ask a doctor

Juvederm for Eye Bags Left Bruising

I had juvederm filler on both eye 4 days ago but only my left eye bruise underlid. do u know this is normal and how long does it goes away. after injection I do not see signicate change my eye bag issue.

Doctor Answers (5)

Bruising after Juvederm in the tear troughs

+2

Bruising is a common problem with injections in this area. Have you tried Arnica montana? Warm compresses can help also. As to the lack of improvement in the eye bags, you may need either more filler or a blepharoplasty to remove/reposition the lid fat if the fat deposits are generous.


Fresno Oculoplastic Surgeon
5.0 out of 5 stars 7 reviews

Bruising after juvederm

+1

Bruising from injections along the tear trough region is very common and unfortunately difficult to avoid completely.  It should improve over a few days.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 16 reviews

Juvederm can certainly cause bruising

+1

Juvederm can certainly cause bruising particularly if it’s several days after the procedure. And, bruising can take up to a month to completely go away. But, usually it will completely go away and have a nice result. However, there are times when further treatment may be necessary. If there’s too much Juvederm in a certain area your physician can dissolve the Juvederm away. But temporary swelling and bruising after Juvederm is not uncommon. Keep in mind that it is important not to get sunlight on the area. Always use a sun block and do not tan over a bruise.

Joseph A. Eviatar, MD, FACS
New York Oculoplastic Surgeon
5.0 out of 5 stars 19 reviews

You might also like...

Bruising after any eyelid injection

+1

The skin of the eyelid area is thin and has many blood vessels that are not seen. Injections of Botox or fillers, can penetrate the vessel easily, at no fault of the doctor, and a bruise can occur immediately or delayed, even three to four days after.  bruises can take two and a half weeks to disappear. They may go away more readily with the help of warm compresses for a minute a few times per day (not too hot to burn yourself), vitamin K cream, Arnica montana and bromelain (the latter are found in the health food stores or pharmacy, but do not require a prescription).

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Bruising after fillers under the eyes

+1

Hyaluronic acid fillers such as Juvederm and Restylane are commonly used to fill hollows under the eyes.  Bruising is a very common side effect because of the large number of small vessels in this area.  if is possible to get bruising on one side and not the other.  A bruise can take up to 2 weeks to heal up.   If you are concerned about the bruising, you should speak to your doctor.  There are some lasers, such as the V-Beam, which can be used to help bruises heal up faster.

Joshua Zeichner, MD
Manhattan Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.